# SDR QXEA2014021900138

- Difficulty date: February 16, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 16,393 hours, 17,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AVIONICS TRAYS AND BOLTS AT BS 19.4 ABOVE STR 33.  REMOVED AND REPLACED CORRODED SCREWS AND WASHERS IAW SRM 51-41-00-00-01.  CLEANED AVIONICS TRAYS OF CORROSION IAW SRM 51-21-00-00-02. NO CORROSION DAMAGE NOTED.
